MathSciNet Relay Station
MathSciNet bibliographic data
MR2974320 45H05 (26A33 26E50)
Agarwal, Ravi P.; Arshad, Sadia; O'Regan, Donal; Lupulescu, Vasile Fuzzy fractional integral equations under compactness type condition. Fract. Calc. Appl. Anal. 15 (2012), no. 4, 572–590.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement